| Model Number |
LDA220Q/52 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Over-Sensing (1438); Defibrillation/Stimulation Problem (1573); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285); Charging Problem (2892)
| Health Effect - Clinical Codes |
Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient presented with an over current detection alert noted on the right ventricular lead.Other issues of loss of hv output and low defibrillation impedance.Corrective intervention was planned.No adverse patient consequences were reported.
Event or Problem Description
New information received notes that a new instance of ocd was noted, along with inappropriate shock due to over-sensing of lead noise.Dft testing was unable to be performed external defibrillation was needed during the test.The device was programmed off and surgical intervention was planned.No adverse patient consequences were reported.